# SDR FDEA201402280424

- Difficulty date: February 28, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N378010
- Condition: Corroded
- Location: Bs 1626-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RUNNING UNDER THE LAP SEAM AT STRINGER 20R FROM BS 1626 - 1720. ACCOMPLISHED EA F-5330 T0 305370 P1 STEP 1 TO 10.
